Convergence of series of dependent phi-subgaussian random variables

RG Antonini, Y Kozachenko, Andrei Volodin

    Research output: Contribution to journalArticlepeer-review

    24 Citations (Scopus)

    Abstract

    The almost sure convergence of weighted sums of phi-subgaussian m-acceptable random variables is investigated. As corollaries, the main results are applied to the case of negatively dependent and m-dependent subgaussian random variables. Finally, an application to random Fourier series is presented. (C) 2007 Elsevier Inc. All rights reserved.
    Original languageEnglish
    Pages (from-to)1188-1203
    JournalJournal of Mathematical Analysis and Applications
    Volume338
    Issue number2
    DOIs
    Publication statusPublished - 2008

    Fingerprint

    Dive into the research topics of 'Convergence of series of dependent phi-subgaussian random variables'. Together they form a unique fingerprint.

    Cite this